# SDR FDEA201011134344

- Difficulty date: November 13, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- Aircraft time: 42,978 hours, 29,096 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 480 TO 600 BL0. REMOVED, FABRICATED, AND INSTALLED NEW SAET TRACK SECTION AT BS 480 TO 600 BL0   FROM BAC 1520-792-7178T6511 DIM. 120" LONG IAW FEDEX  B727 P-F SRM 53-10-2 FIG 7A AND   B727 SRM 51-30-5, 51-30-8, 51-10-1, 51-10-2, AND 51-30-2 REV 103.
